Main Subjects = Graph theory
On the super domination number of graphs

Volume 5, Issue 2, December 2020, Pages 83-96

10.22049/cco.2019.26587.1122

Juan Alberto Rodríguez-Velázquez; Douglas F. Klein; Eunjeong Yi


Some new bounds on the general sum--connectivity index

Volume 5, Issue 2, December 2020, Pages 97-109

10.22049/cco.2019.26618.1125

Akbar Ali; Mubeen Javaid; Marjan Matejić; Igor Milovanović; Emina Milovanović


Weak signed Roman domination in graphs

Volume 5, Issue 2, December 2020, Pages 111-123

10.22049/cco.2019.26598.1123

Lutz Volkmann


On the Variance-Type Graph Irregularity Measures

Volume 5, Issue 2, December 2020, Pages 169-178

10.22049/cco.2020.26701.1131

Tamas Réti; Akbar Ali


On strongly 2-multiplicative graphs

Volume 5, Issue 2, December 2020, Pages 179-190

10.22049/cco.2020.26647.1127

D.D. Somashekara; H.E. Ravi; C.R. Veena


Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami


Outer-weakly convex domination number of graphs

Volume 5, Issue 2, December 2020, Pages 207-215

10.22049/cco.2020.26871.1154

Jonecis A Dayap; Richard Alcantara; Roma Anoos


On relation between the Kirchhoff index and number of spanning trees of graph

Volume 5, Issue 1, June 2020, Pages 1-8

10.22049/cco.2019.26270.1088

Igor Milovanovic; Edin Glogic; Marjan Matejic; Emina Milovanovic


A study on some properties of leap graphs

Volume 5, Issue 1, June 2020, Pages 9-17

10.22049/cco.2019.26430.1108

Ahmed M Naji; B. Davvaz; Sultan S. Mahde; N.D. Soner


A note on the Roman domatic number of a digraph

Volume 5, Issue 1, June 2020, Pages 19-26

10.22049/cco.2019.26419.1107

Lutz Volkmann; D. Meierling


Total double Roman domination in graphs

Volume 5, Issue 1, June 2020, Pages 27-39

10.22049/cco.2019.26484.1118

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


The topological ordering of covering nodes

Volume 5, Issue 1, June 2020, Pages 55-60

10.22049/cco.2019.26119.1077

Gholam Hassan Shirdel; Nasrin Kahkeshani


The 2-dimension of a Tree

Volume 5, Issue 1, June 2020, Pages 69-81

10.22049/cco.2019.26495.1119

Jason Hedetniemi; Stephen Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


Paired-Domination Game Played in Graphs

Volume 4, Issue 2, December 2019, Pages 79-94

10.22049/cco.2019.26437.1110

M.A. Henning; Teresa W. Haynes


A characterization of trees with equal Roman {2}-domination and Roman domination numbers

Volume 4, Issue 2, December 2019, Pages 95-107

10.22049/cco.2019.26364.1103

Ismael Gonzalez Yero; Abel Cabrera Martinez


k-Efficient partitions of graphs

Volume 4, Issue 2, December 2019, Pages 109-122

10.22049/cco.2019.26446.1112

M Chellali; Teresa W. Haynes; Stephen T. Hedetniemi


t-Pancyclic Arcs in Tournaments

Volume 4, Issue 2, December 2019, Pages 123-130

10.22049/cco.2019.26333.1097

Wei Meng; Steffen Grueter; Yubao Guo; Manu Kapolke; Simon Meesker


Girth, minimum degree, independence, and broadcast independence

Volume 4, Issue 2, December 2019, Pages 131-139

10.22049/cco.2019.26346.1098

Stephane Bessy; Dieter Rautenbach


On the edge-connectivity of C_4-free graphs

Volume 4, Issue 2, December 2019, Pages 141-150

10.22049/cco.2019.26453.1113

Peter Dankelmann


Different-Distance Sets in a Graph

Volume 4, Issue 2, December 2019, Pages 151-171

10.22049/cco.2019.26467.1115

Jason T. Hedetniemi; Stephen T. Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


Directed domination in oriented hypergraphs

Volume 4, Issue 2, December 2019, Pages 173-183

10.22049/cco.2019.26466.1114

Yair Caro; Adriana Hansberg


On trees with equal Roman domination and outer-independent Roman domination numbers

Volume 4, Issue 2, December 2019, Pages 185-199

10.22049/cco.2019.26319.1095

Seyed Mahmoud Sheikholeslami; Sakineh Nazari-Moghaddam


On Hop Roman Domination in Trees

Volume 4, Issue 2, December 2019, Pages 201-208

10.22049/cco.2019.26469.1116

Nader Jafari Rad; Abolfazl Poureidi